Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Been on OCP, microgynon. Have period regularly. Why are they scanty and brown? Having sex

hello there, i have been on ocp(microgynon for the past 10 months..i get periods regularly after 21 day married and had been sexually active for the last one and half years.this month after 21 day withdrawal of pill im having very very scanty,brown periods..i had associated sudden sharp pain in my right lower abdomen twice or thrice this and my husband asssociated that wid my swimming..i regularly i dont knw what im having..i never had such scanty period..forgot to tell you..i missed one pill during my first week of the 3weeks pill period and as far as i remeber i had been having sex almost everyday or alnernative day..can you please help me..i have my dentistry exam in weeks time so will consult my gp after i finish my exam
Asked On : Fri, 31 Aug 2012
Answers:  0 Views:  358 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor